I've been on Zoloft generic for 6:days I'm having to stop stomach hurts and way worse anxiety 50 mg I also started my period again lightly after it ended 5 days ago will I have withdraws stoping after only 6 days
Zoloft generic 50 mg will I have withdraws after only 6 days?
- 30 Oct 2015 by Gypsyangel8782
- 31 Oct 2015
- zoloft, depression, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, major depressive disorder, generic, period, stomach
Gypsyangel8782; First you should let the doctor know what is going on and then decide how to come off of it if that is what you decide to do. But being the way you are feeling should not be real bad but I would still taper it down ask the doctor how he or she wants you to do it. most the time the side effects you get when you start go away within 7 to 10 days and then you continue until 6 weeks when it hits the blood level for the most benefits But if your going to try without problems its like 1/2 of the tablet for the 6 days ,then 1/4 for the same length of time then stop if you want to make sure you don't get the withdrawals. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2015 • 3 answers
Posted 29 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 28 Oct 2016 • 3 answers
Posted 27 Jun 2017 • 5 answers